# SDR C2XA11CL007

- Difficulty date: January 7, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N41104
- Make and model: Emb EMB-145XR
- Aircraft serial: 145646
- Aircraft time: 23,298 hours, 12,524 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Contaminated
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED A BURNING SMELL IN THE GALLEY.  MAINTENANCE INSPECTED AND FOUND PLASTIC DEBRIS ON THE NR 2 COFFEE POT.  REMOVED DEBRIS AND OPERATIONAL CHECKS WERE GOOD.
